# SDR DL757962104

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 31,657 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

JUST BEFORE A/C  REACHED CRUIS NO. 2 ENG LOST OIL PRESS. THE ENG PLACED AT IDLE . THE ENG  SHUT ITSELF OFF  BEFORE THE PILOT COULD  TURN OFF THE FUEL CONTROL. FOUND METAL  IN OIL SCREEN. FOUND THE ENG LOCKED UP.
